# SDR AALA20020360

- Difficulty date: March 11, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CREASE IN FUSE SKIN STATION 278 AT LONGERON 26 LT.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER SRM 53-04 FIG 12B SHEETS 7-22 AND 35.  (M)
